# SDR HALA2019050700219

- Difficulty date: April 7, 2019
- Submitted: May 7, 2019
- Operation: Air carrier
- Aircraft: N488HA
- Make and model: Boeing 717-200
- Aircraft serial: 55001
- Aircraft time: 33,347 hours, 49,076 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Panel
- Condition: Deteriorated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

S/M PNL 370KR ANTENNA SURFACE DETERIORATED.  ERODED AREAS WERE BLENDED IAW SRM 51-70-09.
